MathSciNet Relay Station
MathSciNet bibliographic data
MR327703 (48 #6045) 10J15 (10H10)
Vaughan, R. C. On Goldbach's problem. Acta Arith. 22 (1972), 21–48.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement